MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME INTERNATIONAL; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME INTERNATIONAL; STIMULATOR, NERVE
Model Number 8253002
Medical Device Problem Code Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis found the customer complaint can't be confirmed.No deviations found.The software is up to date.Ver: 2.0.0.0; gui v2014.11.11.921; dsp v2014.2.12.833 is present.H6: codes applicable are fdm b01, fdr c19, fdc d14, d20 and additional codes img g02030.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253200, serial/lot #: (b)(6), udi#: (b)(4), h3: product analysis found the customer complaint can be confirmed.The second channel of the patient interface is not stable.Pcba is worn.The clamps were loose.H6: codes applicable are fdm b01, fdr c0601,c070603, fdc d02 and additional codes img g02005, g0405204.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during thyroidectomy procedure, the device constantly sends false signals, making it impossible to read signals from the laryngeal nerve.The device gives an permanent voice signal and graphic on the screen similar to when there are artifacts recognized.They tried stimulating, but from the response of the device, it was impossible to read the signals.Repositioning of the tube was performed and the procedure was completed without nerve monitoring.There was no patient impact.

Brand Name
NIM® 3.0 MAINFRAME INTERNATIONAL
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21991273
Report Number1045254-2025-01294
Device Sequence Number18285711
Product Code ETN
UDI-Device Identifier00613994529053
UDI-Public00613994529053
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253002
Device Catalogue Number8253002
Device Lot Number208396356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown